BibTeX record journals/combinatorica/MustafaDG18

download as .bib file

@article{DBLP:journals/combinatorica/MustafaDG18,
  author    = {Nabil H. Mustafa and
               Kunal Dutta and
               Arijit Ghosh},
  title     = {A Simple Proof of Optimal Epsilon Nets},
  journal   = {Combinatorica},
  volume    = {38},
  number    = {5},
  pages     = {1269--1277},
  year      = {2018},
  url       = {https://doi.org/10.1007/s00493-017-3564-5},
  doi       = {10.1007/s00493-017-3564-5},
  timestamp = {Sat, 19 Oct 2019 19:15:22 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorica/MustafaDG18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics